American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14L35) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Ting Xue. Nilpotent orbits in classical Lie algebras over finite fields of characteristic 2 and the Springer correspondence. Represent. Theory 13 (2009) 371-390. MR 2540701.
Abstract, references, and article information   
View Article: PDF

[2] Ulrich Görtz. On the connectedness of Deligne-Lusztig varieties. Represent. Theory 13 (2009) 1-7. MR 2471197.
Abstract, references, and article information   
View Article: PDF

[3] Henri Carayol and A. W. Knapp. Limits of discrete series with infinitesimal character zero. Trans. Amer. Math. Soc. 359 (2007) 5611-5651. MR 2327045.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Nicole Lemire, Vladimir L. Popov and Zinovy Reichstein. Cayley groups. J. Amer. Math. Soc. 19 (2006) 921-967. MR 2219306.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Alexis Kouvidakis. Theta line bundles and the determinant of the Hodge bundle. Trans. Amer. Math. Soc. 352 (2000) 2553-2568. MR 1709775.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1